# SDR 2003UALA00321

- Difficulty date: March 25, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N789UA
- Make and model: Boeing 777222
- Aircraft serial: 26935
- Aircraft time: 25,636 hours, 3,986 cycles
- Engine: Pwa PW4090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT STA 500 TO 520 LEFT SIDE OF FUSELAGE DAMAGED.  MAJOR REPAIR ACCOMPLISHED WITH STRINGER SPLICE
